Skip to main content

A generalized constructive definition of the Dirichlet process

Favaro, Stefano, Walker, Stephen G. (2008) A generalized constructive definition of the Dirichlet process. Statistics and Probability Letters, 78 (16). pp. 2836-2838. ISSN 0167-7152. (doi:10.1016/j.spl.2008.04.001) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.spl.2008.04.001

Abstract

In this paper we provide an alternative constructive definition for the Dirichlet process which generalizes the one given by Sethuraman.

Item Type: Article
DOI/Identification number: 10.1016/j.spl.2008.04.001
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 17 Mar 2009 15:22 UTC
Last Modified: 28 May 2019 13:49 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/12677 (The current URI for this page, for reference purposes)
  • Depositors only (login required):